Alert archive / Iowa / Flash Flood Watches in 2018

Flash Flood Watch 2, NWS Des Moines, IA

June 10, 201817 counties in Iowa

NWS Des Moines, IA issued this flash flood watch at Jun 10, 2018, 9:53 PM CDT for 17 counties in Iowa. It took effect at Jun 10, 2018, 10:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2018, 9:53 PM CDT (02:53 UTC)
In effect from
Jun 10, 2018, 10:00 PM CDT
Expired
Jun 11, 2018, 8:00 AM CDT
In force
10 hr
Issued by
NWS Des Moines, IA
Flood severity
None

Counties Appanoose County, IA, Boone County, IA, Clarke County, IA, Dallas County, IA, Decatur County, IA, Greene County, IA, Hamilton County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Marion County, IA, Monroe County, IA, Polk County, IA, Story County, IA, Warren County, IA, Wayne County, IA, Webster County, IA

The radar

The Des Moines radar (KDMX), 29 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1152 J/kg
Mixed-layer CIN
-351 J/kg
Mixed-layer LCL
1819 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
633 m²/s²
Significant tornado parameter
0.0
Supercell composite
20.2

Open this sounding in Storm Lab

The text

As transmitted.

118 
WGUS63 KDMX 110253
FFADMX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Des Moines IA
953 PM CDT Sun Jun 10 2018

...HEAVY RAIN EXPECTED TONIGHT ACROSS PORTIONS OF CENTRAL IOWA...

.A line of thunderstorms will develop across central into south
central Iowa and move little overnight. Heavy rain is possible
with the storms and may cause flash flooding in urban and poorly
drained areas.

IAZ035-036-046>048-059>061-072>074-083>085-094>096-111100-
/O.NEW.KDMX.FF.A.0002.180611T0300Z-180611T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webster-Hamilton-Greene-Boone-Story-Dallas-Polk-Jasper-Madison-
Warren-Marion-Clarke-Lucas-Monroe-Decatur-Wayne-Appanoose-
Including the cities of Fort Dodge, Webster City, Jefferson, 
Boone, Ames, Perry, Waukee, Adel, Des Moines, Newton, Winterset, 
Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Osceola,
Chariton, Albia, Lamoni, Leon, Corydon, Seymour, Allerton, 
Humeston, and Centerville
953 PM CDT Sun Jun 10 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM CDT MONDAY...

The National Weather Service in Des Moines has issued a

* Flash Flood Watch for portions of central Iowa, south central 
  Iowa, and west central Iowa, including the following areas, in 
  central Iowa, Boone, Dallas, Hamilton, Jasper, Polk, Story, 
  and Webster. In south central Iowa, Appanoose, Clarke, 
  Decatur, Lucas, Madison, Marion, Monroe, Warren, and Wayne. In 
  west central Iowa, Greene. 

* Until 8 AM CDT Monday

* Slow moving thunderstorms capable of producing heavy rain are
  expected overnight. The primary concern is in urban and poorly
  drained areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

FAB
2 follow-up statements
561 
WGUS63 KDMX 110418
FFADMX

Flood Watch
National Weather Service Des Moines IA
1118 PM CDT Sun Jun 10 2018

...HEAVY RAIN EXPECTED TONIGHT ACROSS PORTIONS OF CENTRAL IOWA...

.A line of thunderstorms across central into south central Iowa 
will move little overnight. Heavy rain is possible with the 
storms and may cause flash flooding in urban and poorly drained 
areas.

IAZ035-036-046>048-059>061-072>074-083>085-094>096-111230-
/O.CON.KDMX.FF.A.0002.000000T0000Z-180611T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webster-Hamilton-Greene-Boone-Story-Dallas-Polk-Jasper-Madison-
Warren-Marion-Clarke-Lucas-Monroe-Decatur-Wayne-Appanoose-
Including the cities of Fort Dodge, Webster City, Jefferson, 
Boone, Ames, Perry, Waukee, Adel, Des Moines, Newton, Winterset, 
Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Osceola,
Chariton, Albia, Lamoni, Leon, Corydon, Seymour, Allerton, 
Humeston, and Centerville
1118 PM CDT Sun Jun 10 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM CDT MONDAY...

The Flash Flood Watch continues for

* Portions of central Iowa, south central Iowa, and west central 
  Iowa, including the following areas, in central Iowa, Boone, 
  Dallas, Hamilton, Jasper, Polk, Story, and Webster. In south 
  central Iowa, Appanoose, Clarke, Decatur, Lucas, Madison, 
  Marion, Monroe, Warren, and Wayne. In west central Iowa, 
  Greene. 

* Until 8 AM CDT Monday

* Slow moving thunderstorms capable of producing heavy rain are
  expected overnight. Rainfall amounts between 2 and 4 inches are
  likely with locally higher amounts possible.  The primary 
  concern is in urban and poorly drained areas.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

FAB
420 
WGUS63 KDMX 110830
FFADMX

Flood Watch
National Weather Service Des Moines IA
330 AM CDT Mon Jun 11 2018

...HEAVY RAIN EXPECTED TONIGHT ACROSS PORTIONS OF CENTRAL IOWA...

.Thunderstorms across western and central into south central Iowa
will continue to move over the same general area through early to
mid morning. Heavy rain is possible with the storms which may lead
to flash flooding in urban and poorly drained areas.

IAZ035-036-046>048-059>061-072>074-083>085-094>096-111300-
/O.CON.KDMX.FF.A.0002.000000T0000Z-180611T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webster-Hamilton-Greene-Boone-Story-Dallas-Polk-Jasper-Madison-
Warren-Marion-Clarke-Lucas-Monroe-Decatur-Wayne-Appanoose-
Including the cities of Fort Dodge, Webster City, Jefferson, 
Boone, Ames, Perry, Waukee, Adel, Des Moines, Newton, Winterset, 
Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Osceola,
Chariton, Albia, Lamoni, Leon, Corydon, Seymour, Allerton, 
Humeston, and Centerville
330 AM CDT Mon Jun 11 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM CDT THIS
MORNING...

The Flash Flood Watch continues for

* Portions of central Iowa, south central Iowa, and west central 
  Iowa, including the following areas, in central Iowa, Boone, 
  Dallas, Hamilton, Jasper, Polk, Story, and Webster. In south 
  central Iowa, Appanoose, Clarke, Decatur, Lucas, Madison, 
  Marion, Monroe, Warren, and Wayne. In west central Iowa, 
  Greene. 

* Until 8 AM CDT this morning

* Slow moving thunderstorms, moving over the same general area
  will be capable of producing heavy rain. These storms will
  persist into the early morning hours. Rainfall amounts between 2
  and 4 inches are likely with locally higher amounts possible.
  The primary concern is for urban and poorly drained areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

FAB

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood watch went out at Jun 10, 6:49 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 10, 6:49 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
649 PM CDT Sun Jun 10 2018

.SHORT TERM.../Tonight through Monday/
Issued at 324 PM CDT Sun Jun 10 2018

MCS which moved into southern Iowa this morning lingered in the
area all day. Thunderstorms on the western edge of the complex
intensified this afternoon producing locally heavy rain.
Thunderstorms were elevated in nature and were being supported by
warm and moist influx from the wsw. Will keep these storms going
early until the diurnal support diminishes towards evening. The
surface front was south of Iowa across northern Missouri this
afternoon. This boundary should remain nearly stationary tonight.
A strong low-level jet should intensify across the central plains
and overrun the boundary and support the development of elevated
thunderstorms over central Iowa. These storms, once they form,
should remain nearly stationary overnight since the forcing
mechanisms remain in place. As a result, we should see a swath of
locally heavy rain. At this time, it appears the heavy rain should
remain south of the flood hit areas in the Cedar Basin.

The thunderstorm activity should diminish as the low-level jet
decreases Monday morning. Meanwhile, the much anticipated upper
trough should move into the northern plains and eventually through
the upper midwest Monday night and Tuesday. The associated front
should move through central Iowa Tuesday night. Before it
arrives,the old surface boundary over northern Missouri will
struggle to lift north across Iowa on Monday. This will make
temperatures difficult so the confidence of the temperature
forecast is below average on Monday. We should see considerable
cloud debris and at least a chance showers and storms during the
day.

With the approaching frontal zone Monday night, there is a good
chance of more thunderstorms Monday evening. The CAMs at this
range keep the more robust storms over southern Iowa which is
consistent with the slight risk area for severe weather.

.LONG TERM.../Monday night through Sunday/
Issued at 324 PM CDT Sun Jun 10 2018

A surface high with drier air behind the front should provide
drier and cooler air across Iowa. Even with that, temperatures
will remain above normal for early June. The dry weather should
allow flooded areas some time to recover.

After the upper trough passes to the east by midweek, the models
are consistent in rising 500 mb heights and building unseasonably
warm air north into the upper midwest. There is a good signal for
warm advection, moisture transport supported, thunderstorms across
central Iowa Wednesday night as the warm and humid air returns.
After that, precipitation chances should be low with highs in the
lower to mid 90s next weekend.

&&

.AVIATION.../For the 00Z TAFS through 00Z Monday evening/
Issued at 649 PM CDT Sun Jun 10 2018

Central into easter TAF locations will remain mired in MVFR cigs
though KALO and KOTM should be on the fringe of the lower cigs and
may scatter out at times.  Aft 03Z thunderstorms should re-develop
over central Iowa and remain nearly stationary...impacting mainly
KMCW, KFOD and KDSM. Far eastern TAF's may be more impacted after
12Z.  Heavy rain will produce vsby restrictions and lowered cigs.

&&

.HYDROLOGY...
Issued at 324 PM CDT Sun Jun 10 2018

River flooding concerns remain focused over parts of north
central into northeast Iowa, but there may be an isolated concern
over a small part of southwest Iowa on some tributaries of the
East Nishnabotna River. The Winnebago River in Mason City fell
below flood stage this morning with Iowa Flood Center gauges along
Willow Creek in and near Mason City falling to levels similar to
where they were Saturday afternoon before the rain started. This
likely means elevated, but not out of bank levels along much of
Willow Creek. For the Shell Rock River, the flood crest has
recently occurred at Marble Rock at mid-afternoon per an Iowa
Flood Center Gauge. Rises should slow as the crest occurs likely
later today or later this evening before beginning to fall in
Greene and Clarksville. The river will crest in Shell Rock early
Monday morning as well. Flooding is also forecast along the Cedar
River in Cedar Falls and Waterloo as the water from the Cedar
tributaries routes downstream. The bulk of heavier rainfall
should stay south of these Winnebago, Shell Rock, and Cedar basins
tonight, but a cold front will bring additional storms across
these basins later Monday into Monday night. This rainfall should
be briefly heavy, but should be more progressive than previous
days and mitigate against an otherwise greater threat. Farther
southwest over parts of southwest Iowa, a band of showers and
thunderstorms have been fairly stationary over parts of Shelby
into southwest Audubon and northern Cass Counties with radar
estimated rain totals averaging 3 to 5 inches with isolated higher
totals possible as of mid-afternoon Sunday. Automated weather
stations in this area indicate radar estimates may be a bit high,
but have one gauge near Elk Horn recording almost 3.5 inches
today so far. The mitigating factors to these rain amounts is that
antecedent conditions have been on the drier side and the rain
has fallen over a prolonged period since 5 or 6am this morning.
However, tributaries of the East Nishnabotna River may be primed
if future heavy rain falls over these basins.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Johnson
LONG TERM...Johnson
AVIATION...Johnson
HYDROLOGY...Ansorge
Hazardous weather outlook, Jun 10, 4:13 PM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
413 PM CDT Sun Jun 10 2018

IAZ004>007-015>017-023>026-033>038-044>050-057>062-070>075-
081>086-092>097-112115-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton-
Hardin-Grundy-Crawford-Carroll-Greene-Boone-Story-Marshall-Tama-
Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
413 PM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Scattered thunderstorms are possible this afternoon into tonight.
Isolated severe storms are possible with large hail and damaging
winds. Locally heavy rainfall could occur with any storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorms are possible later Monday afternoon into
Monday evening. A few severe storms will be possible with the
primary threats damaging wind gusts and locally heavy rain. Large
hail and isolated tornadoes may also occur.

Scattered storms are possible at times from Wednesday night
through Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times through Monday night.

IAZ027-028-039-112115-
Butler-Bremer-Black Hawk-
413 PM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Scattered thunderstorms are possible this afternoon into tonight.
Isolated severe storms are possible with large hail and damaging
winds. Locally heavy rainfall could occur with any storms.

River Flood Warnings are in effect along the Shell Rock and Cedar
River basins. Please refer to our website at
weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorms are possible later Monday afternoon into
Monday evening. A few severe storms will be possible with the
primary threats damaging wind gusts and locally heavy rain. Large
hail and isolated tornadoes may also occur.

Scattered storms are possible at times from Wednesday night
through Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times through Monday night.

Ansorge

In the hours before

Special weather statement, Jun 10, 8:34 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Des Moines IA
834 PM CDT SUN JUN 10 2018

IAZ059-060-072-110215-
Polk IA-Madison IA-Dallas IA-
834 PM CDT SUN JUN 10 2018

...Dime to Nickel Hail...

At 833 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dallas Center, or near Adel, moving southeast at 20 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Des Moines, West Des Moines, Urbandale, Clive, Waukee, Grimes, Adel,
Windsor Heights, Dallas Center, De Soto, Van Meter, Jordan Creek Town
Center, Valley West Mall, Minburn, Badger Creek State Park and Walnut
Woods State Park.

LAT...LON 4172 9412 4176 9403 4157 9367 4145 9393
TIME...MOT...LOC 0133Z 316DEG 17KT 4167 9399

Curtis
Special weather statement, Jun 10, 9:04 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Des Moines IA
904 PM CDT SUN JUN 10 2018

IAZ059-072-073-110245-
Madison IA-Dallas IA-Warren IA-
904 PM CDT SUN JUN 10 2018

...Up to Nickel Sized Hail...

At 903 PM CDT, Doppler radar was tracking a strong thunderstorm near
Van Meter, or near West Des Moines, moving southeast at 20 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
West Des Moines, Indianola, Norwalk, Avenue Of The Saints Event
Center, Martensdale, Cumming, St. Marys, Bevington, Spring Hill and
Badger Creek State Park.

LAT...LON 4125 9375 4148 9398 4156 9384 4154 9379
      4151 9379 4151 9374 4140 9348
TIME...MOT...LOC 0203Z 313DEG 19KT 4149 9387

Curtis
Local storm report, Jun 10, 9:20 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
920 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     LIGHTNING        2 E DEXTER              41.52N 94.19W
06/10/2018                   DALLAS             IA   NWS EMPLOYEE

            VEHICLE WAS STRUCK BY LIGHTNING AT EXIT 100
            ON INTERSTATE 80. VEHICLE WAS BADLY DAMAGED
            BUT NO INJURIES TO THE THREE PASSENGERS.

&&

CC
Special weather statement, Jun 10, 9:25 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Des Moines IA
925 PM CDT SUN JUN 10 2018

IAZ047-059-060-110315-
Boone IA-Polk IA-Dallas IA-
925 PM CDT SUN JUN 10 2018

...Small Hail Dime to Nickel Size...

At 924 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodward, or 9 miles southeast of Perry, moving southeast at 25 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive,
Grimes, Windsor Heights, Polk City, Saylorville, Granger, Woodward,
Big Creek Lake, Saylorville Lake, Valley West Mall, Merle Hay Mall,
Minburn, Bouton and Big Creek State Park.

LAT...LON 4180 9410 4190 9400 4176 9355 4157 9374
TIME...MOT...LOC 0224Z 296DEG 20KT 4179 9393

Curtis
Local storm report, Jun 10, 9:32 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
932 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             TRURO                   41.21N 93.85W
06/10/2018  E0.88 INCH       MADISON            IA   PUBLIC

            VIA SOCIAL MEDIA.

&&

CC
Special weather statement, Jun 10, 9:43 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Des Moines IA
943 PM CDT SUN JUN 10 2018

IAZ060-061-073-110330-
Jasper IA-Polk IA-Warren IA-
943 PM CDT SUN JUN 10 2018

...Lots of Small Hail...

At 942 PM CDT, Doppler radar was tracking a strong thunderstorm over
Johnston, moving southeast at 40 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Des Moines, Ankeny, Urbandale, Johnston, Altoona, Pleasant Hill,
Grimes, Windsor Heights, Carlisle, Bondurant, Polk City, Saylorville,
Mitchellville, Prairie City, Saylorville Lake, Adventureland
Amusement Park, Merle Hay Mall, Iowa Events Center, Prairie Meadows
and Iowa State Fairgrounds.

LAT...LON 4151 9325 4151 9333 4144 9333 4140 9338
      4167 9381 4170 9381 4182 9371 4160 9314
TIME...MOT...LOC 0242Z 302DEG 35KT 4171 9368

Curtis

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:23 PM CDTSpecial Weather StatementDMXWarren52 min
Jun 10, 8:34 PM CDTSpecial Weather StatementDMXDallas41 min
Jun 10, 9:04 PM CDTSpecial Weather StatementDMXWarren41 min
Jun 10, 9:08 PM CDTSevere Thunderstorm WarningDMXClarke37 min
Jun 10, 9:25 PM CDTSpecial Weather StatementDMXDallas50 min
Jun 10, 9:43 PM CDTSpecial Weather StatementDMXPolk47 min
Jun 10, 10:00 PM CDTSpecial Weather StatementDMXLucas60 min
Jun 10, 10:24 PM CDTSpecial Weather StatementDMXBoone, Clarke, Dallas, Greene, Lucas, Madison and 2 more51 min
Jun 11, 12:04 AM CDTSevere Thunderstorm WarningDMXClarke, Decatur41 min
Jun 11, 12:21 AM CDTSevere Thunderstorm WarningDMXRinggold, Union39 min
Jun 11, 12:43 AM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold62 min
Jun 11, 1:37 AM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison42 min
Jun 11, 1:45 AM CDTSevere Thunderstorm WarningDMXDecatur, Wayne30 min
Jun 11, 3:13 AM CDTSpecial Weather StatementDMXPocahontas47 min
Jun 11, 3:17 AM CDTSpecial Weather StatementDMXUnion43 min
Jun 11, 3:20 AM CDTSpecial Weather StatementDMXAdair, Cass40 min
Jun 11, 3:33 AM CDTSpecial Weather StatementDMXAudubon42 min
Jun 11, 3:42 AM CDTSpecial Weather StatementDMXPalo Alto63 min
Jun 11, 4:08 AM CDTSpecial Weather StatementDMXPocahontas52 min
Jun 11, 4:45 AM CDTSpecial Weather StatementDMXPalo Alto45 min
Jun 11, 5:00 AM CDTFlash Flood WarningDMXPalo Alto6 hr
Jun 11, 5:32 AM CDTFlash Flood WarningDMXAudubon, Cass6 hr
Jun 11, 6:41 AM CDTSpecial Weather StatementDMXEmmet49 min
Jun 11, 7:39 AM CDTSpecial Weather StatementDMXBoone, Hamilton, Jasper, Marshall, Polk, Story3 hr
Jun 11, 11:10 AM CDTSpecial Weather StatementDMXAudubon35 min
Jun 11, 11:14 AM CDTSpecial Weather StatementDMXCass31 min
Jun 11, 11:50 AM CDTSpecial Weather StatementDMXAdair25 min
Jun 11, 11:53 AM CDTSpecial Weather StatementDMXAdams37 min
Jun 11, 6:11 PM CDTSevere Thunderstorm WarningDMXCass32 min

Nearby

Flash Flood Watches in Iowa, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.